AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
The Maximal Factorizations of the Finite Simple Groups and Their Automorphism Groups
M. W. Liebeck, C. E. Praeger, and J. Saxl

Memoirs of the American Mathematical Society
1990; 151 pp; softcover
Volume: 86
ISBN-10: 0-8218-2494-5
ISBN-13: 978-0-8218-2494-8
List Price: US$27
Individual Members: US$16.20
Institutional Members: US$21.60
Order Code: MEMO/86/432
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia